uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Factorization of 5D super Yang-Mills theory on Y-p,Y-q spaces
Uppsala University, Disciplinary Domain of Science and Technology, Physics, Department of Physics and Astronomy, Theoretical Physics.
2014 (English)In: Physical Review D, ISSN 1550-7998, Vol. 89, no 6, 065040- p.Article in journal (Refereed) Published
Abstract [en]

We continue our study on the partition function for 5D supersymmetric Yang-Mills theory on toric Sasaki-Einstein Y(p,)q manifolds. Previously, using the localization technique, we have computed the perturbative part of the partition function. In this work we show how the perturbative part factorizes into four pieces, each corresponding to the perturbative answer of the same theory on R-4 x S-1. This allows us to identify the equivariant parameters and to conjecture the full partition functions (including the instanton contributions) for Y-p,Y-q spaces. The conjectured partition function receives contributions only from singular contact instantons supported along the closed Reeb orbits. At the moment we are not able to prove this fact from the first principles.

Place, publisher, year, edition, pages
2014. Vol. 89, no 6, 065040- p.
National Category
Subatomic Physics
Research subject
Theoretical Physics
URN: urn:nbn:se:uu:diva-224918DOI: 10.1103/PhysRevD.89.065040ISI: 000334310800009OAI: oai:DiVA.org:uu-224918DiVA: diva2:720161
Available from: 2014-05-28 Created: 2014-05-23 Last updated: 2014-05-28Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://arxiv.org/abs/1312.3475

Search in DiVA

By author/editor
Zabzine, Maxim
By organisation
Theoretical Physics
In the same journal
Physical Review D
Subatomic Physics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 476 hits
ReferencesLink to record
Permanent link

Direct link